# SDR ASAA2013100296222

- Difficulty date: October 2, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 17,402 hours, 5,438 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 17,402 hours, 5,438 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  THROUGH APPROX FL 320, NR 2 ENGINE PARAMETERS  BEGAN FLUCTUATING. N1 VARIED /- 3-5 .  TURNED AUTO THROTTLES OFF, REDUCED THRUST, FLUCTUATIONS CONTINUED. LEVELED OFF FL 350 FLUCTUATIONS SLOWLY DISSIPATED TO NORMAL WITHIN ABOUT 30 SECONDS. FIRST FLUCTUATIONS BEGAN WITHIN A MINUTE OR 2 OF TURNING OFF CENTER TANK FUEL PUMPS. NO ENGINE PARAMETER EXCEEDANCE NOTICED.  ACFT GROUNDED.  PERFORMED E/A 800-73EA-11198, STEPS 1, 2, 3, STEP 2 REVEALED FAULT CODE 73-20332 FMV DEMAND AND POSITION SIGNALS DISAGREE.  COMPLETED E/A 800-73EA-11198.  ACCOMPLISHED NG-28EO-00002 SPECIAL WATER MANAGEMENT PROCESS FOR NR 1 AND NR 2 MAIN FUEL TANKS.  ENGINE RUN AND BITE CHECKS GOOD.
